# SDR ASOA20130213015H

- Difficulty date: February 13, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 28,554 hours, 15,930 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 28,719 hours, 15,995 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1E
- Part serial: CAE312271
- Condition: Smoke
- Location: Nr 2
- Part time: 28,719 hours, 15,995 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF THE CREW REPORTED A LAVATORY SMOKE INDICATION IN FLIGHT.  THE ACFT RETURNED AND LANDED WHERE MX DETERMINED THE SOURCE OF THE SMOKE TO BE THE NR 2 ENGINE.  THE ACFT WAS FLOWN UNDER A SPECIAL FLIGHT PERMIT TO WHERE THE NR 2 ENGINE WAS REPLACED, ENGINE OPS CHECKS PERFORMED AND THE DISCREPANCY CLEARED.
